# SDR AALA202006179018

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 52,869 hours, 33,745 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: E0744ZZZ28D
- Condition: Faulted
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. LANDING GEAR DOORS NOT CLOSED ECAM MESSAGE AFTER TAKE-OFF FROM DFW. CYCLED GEAR LEVER PER PROCEDURE. DOORS SUBSEQUENTLY CLOSED. REPLACED LANDING GEAR SAFETY VALVE PER AMM 32-31-17-400-001-A (AALA202006179018). ALSO REPLACED RELAY 53AG PER AMM 32-30-00. (AALA202006179017). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
